RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 172, Number 3, Pages 479–496 (Mi tmf6898)  

This article is cited in 1 scientific paper (total in 1 paper)

The functional integral in the Hubbard model

V. M. Zharkov

Institute for Natural Sciences, Perm State University, Perm, Russia

Abstract: In a new functional integral approach proposed for the model, we find the regime with a deformed integration measure in which the standard integral is replaced with the Jackson integral. We indicate the relation to a $p$-adic functional integral. For the magnetic and electronic subsystems in the effective functional that results from the operator formulation of the Hubbard model, we find the two-parametric quantum derivative resulting in the appearance of the quantum $SU_{rq}(2)$ group. We establish the relation to the one-parametric quantum derivative and to the standard derivative.

Keywords: strongly correlated system, Hubbard model, $p$-adic functional integral

DOI: https://doi.org/10.4213/tmf6898

Full text: PDF file (684 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 172:3, 1300–1314

Bibliographic databases:

Received: 19.04.2011
Revised: 12.01.2012

Citation: V. M. Zharkov, “The functional integral in the Hubbard model”, TMF, 172:3 (2012), 479–496; Theoret. and Math. Phys., 172:3 (2012), 1300–1314

Citation in format AMSBIB
\Bibitem{Zha12}
\by V.~M.~Zharkov
\paper The~functional integral in the~Hubbard model
\jour TMF
\yr 2012
\vol 172
\issue 3
\pages 479--496
\mathnet{http://mi.mathnet.ru/tmf6898}
\crossref{https://doi.org/10.4213/tmf6898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168750}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...172.1300Z}
\elib{https://elibrary.ru/item.asp?id=20732525}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 172
\issue 3
\pages 1300--1314
\crossref{https://doi.org/10.1007/s11232-012-0115-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309725400011}
\elib{https://elibrary.ru/item.asp?id=20495591}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867431380}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6898
  • https://doi.org/10.4213/tmf6898
  • http://mi.mathnet.ru/eng/tmf/v172/i3/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zharkov V., “Description of conductivity steps in polymer and other materials by functions of $p$-adic argument”, Physica Status Solidi C - Current Topics in Solid State Physics, 9:5 (2012), 1219–1221  crossref  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:291
    Full text:83
    References:52
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020